# SDR UPS09654463

- Difficulty date: January 22, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 35,871 hours, 11,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 140T013038
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - STA 1087 RBL 25 BELOW FLOOR CLIP FOUND CRACK (CRACK .8750 INCH LENGTH).  AFT CARGO COMPT - STA 1087 RBL 25 BELOW FLOOR CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
